Tornadoes · United States · Oklahoma · 2008

EF0 tornado, Osage, Oklahoma, November 5, 2008

This EF0 tornado ran 0.5 miles across Osage County on November 5, 2008, touching down at 8:12 PM CST and reaching 75 yards wide. It killed nobody and injured 2, and did $50,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
November 5, 2008
Touchdown
8:12 PM CST (02:12 UTC)
Path length
0.5 miles (0.8 km)
Path width
75 yards (69 m)
Deaths
0
Injuries
2
Property damage
$50,000
County
Osage County
Touchdown point
36.274, -96.388
Lift-off point
36.274, -96.388
Record number
0811052012-01

What the Weather Service recorded

Severe thunderstorms with large hail and damaging winds affected northeast Oklahoma from the late afternoon hours of the 5th to the early morning hours of the 6th.

A tornado destroyed a mobile home, damaged another mobile home, damaged the roof of a house, blew the roof off of a storage building, and damaged a number of trees. Maximum estimated wind based on the damage observed during a storm survey was between 75 and 85 mph. Two people in the mobile home that was destroyed were injured.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.

The county was under a tornado watch, issued at 20:20 UTC and running to 06:00 UTC.

Issued (UTC)ExpiredProductOffice
20:20 UTC06:00 UTCTornado WatchTSA
21:28 UTC22:30 UTCSevere Thunderstorm WarningTSA
22:03 UTC22:30 UTCTornado WarningTSA
22:26 UTC22:50 UTCSevere Thunderstorm WarningTSA
22:55 UTC00:00 UTCSevere Thunderstorm WarningTSA
23:54 UTC00:35 UTCSevere Thunderstorm WarningTSA
01:31 UTC02:30 UTCSevere Thunderstorm WarningTSA
02:15 UTC02:50 UTCTornado WarningTSA
02:36 UTC03:30 UTCSevere Thunderstorm WarningTSA
02:43 UTC03:30 UTCSevere Thunderstorm WarningTSA
03:10 UTC03:40 UTCSevere Thunderstorm WarningTSA
03:38 UTC05:30 UTCFlood AdvisoryTSA

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 00:59 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at Nov 5, 7:45 PM CST, 27 minutes earlier.

Area forecast discussion, Nov 5, 7:45 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
745 PM CST WED NOV 5 2008

.MESOSCALE UPDATE...
SURFACE-BASED CAPE OF 500 TO 1000 J/KG REMAINED IN
PLACE AT 7PM/0100 UTC SOUTH AND WEST OF A PAWNEE...
CLAREMORE...BOSWELL LINE.  WITH STRONG SHEAR IN PLACE
OVER THE AREA THE EXISTING STORMS IN THE REGION DESCRIBED
ABOVE CONTINUE TO BE SURFACE-BASED OR AT LEAST VERY
NEARLY SURFACE-BASED WITH MESOCYCLONES.  THEREFORE
THE FULL RANGE OF SEVERE WEATHER POTENTIAL CONTINUES...
BUT WITH THE EMPHASIS ON HAIL AND WIND.  THE MID-LEVEL
COOLING DOES NOT LOOK LIKE IT WILL REACH THE EAST EDGE OF
THE CAP BEFORE 11PM/0500 UTC...SO CELLS REACHING A
VINITA...MUSKOGEE...BOSWELL LINE BEFORE THEN SHOULD
RAPIDLY BECOME ELEVATED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
Hazardous weather outlook, Nov 5, 4:50 PM CST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CST WED NOV 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CST WED NOV 5 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE
LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL
CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING
AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND
STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES
WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING
STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO
THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE
MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA
OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW
TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS
EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM
THE WEST BEHIND THE COLD FRONT.

FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY.
ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS
WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT
THROUGH EARLY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

69

In the hours before

Special weather statement, Nov 5, 7:25 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CST WED NOV 5 2008

OKZ056-057-060200-
CRAIG OK-NOWATA OK-
725 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG AND EASTERN NOWATA

AT 725 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF HOLLOW TO 3 MILES SOUTHWEST OF
CENTRALIA TO 3 MILES NORTH OF NEW ALLUWE...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
NEW ALLUWE...CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...
CENTRAILIA AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA.

LAT...LON 3699 9504 3679 9504 3661 9541 3660 9556
      3660 9557 3674 9547 3699 9547 3700 9544
TIME...MOT...LOC 0125Z 239DEG 35KT 3695 9537 3679 9537
          3667 9546
Special weather statement, Nov 5, 7:41 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CST WED NOV 5 2008

OKZ060-064-066-060215-
CREEK OK-OKMULGEE OK-TULSA OK-
741 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...EASTERN CREEK AND TULSA

AT 741 PM CST...DOPPLER RADAR INDICATED A STRONG CLUSTER OF
THUNDERSTORMS CENTERED OVER KIEFER...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA
...LIBERTY...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...MOUNDS...KIEFER AND SAPULPA.

THIS CLUSTER OF STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND
WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CST.

LAT...LON 3606 9611 3625 9582 3623 9581 3622 9582
      3617 9582 3617 9580 3599 9576 3586 9596
      3578 9619
TIME...MOT...LOC 0141Z 224DEG 42KT 3597 9602
Local storm report, Nov 5, 7:52 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             1 N HALLETT             36.25N 96.57W
11/05/2008  E1.75 INCH       PAWNEE             OK   BROADCAST MEDIA

&&

JDS
Special weather statement, Nov 5, 7:56 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CST WED NOV 5 2008

OKZ065-060230-
OKFUSKEE OK-
756 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 756 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF CASTLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CASTLE...
BOLEY...MASON AND OKFUSKEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3565 9637 3565 9633 3559 9618 3556 9618
      3556 9610 3532 9641 3535 9644 3546 9645
      3545 9647 3542 9649 3544 9654 3542 9656
      3543 9657
TIME...MOT...LOC 0156Z 221DEG 40KT 3546 9640
Special weather statement, Nov 5, 8:05 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CST WED NOV 5 2008

OKZ060-061-060230-
ROGERS OK-TULSA OK-
805 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS AND TULSA

AT 805 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
TULSA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CATOOSA...OWASSO AND
COLLINSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST.

LAT...LON 3640 9556 3606 9585 3606 9603 3608 9603
      3643 9589
TIME...MOT...LOC 0205Z 214DEG 47KT 3614 9595 3614 9584
Local storm report, Nov 5, 8:07 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             5 W CLEVELAND           36.31N 96.55W
11/05/2008  E1.00 INCH       OSAGE              OK   TRAINED SPOTTER

&&

JDS

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Lamont, OK (KLMN), 00:00Z

2.2 hours before the tornado, 105 km from the path. November 6, 2008.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 1022 joules per kilogram, CIN -34, lifted condensation level 1347 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lamont, OK at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -61 square meters per square second, 0 to 6 km bulk shear 62 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-34 J/kg
Surface CAPE
978 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
62 kt
0-1 km bulk shear
12 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-80 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-2.1
0-3 km lapse rate
8.0 K/km

Open this sounding in Storm Lab

Lamont, OK (KLMN), 12:00Z

9.8 hours after it, 105 km from the path. November 6, 2008.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -1266, lifted condensation level 1638 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lamont, OK at 12:00Z on 2008-11-06The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -138 square meters per square second, 0 to 6 km bulk shear 69 knots.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-1266 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
69 kt
0-1 km bulk shear
18 kt
0-1 km storm-relative helicity
-138 m²/s²
0-3 km storm-relative helicity
-107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
5.1 K/km

Open this sounding in Storm Lab

The surface observations

Tulsa/Lloyd Jones (RVS), 45 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:53 UTC7259170° 8 kt1004.4
01:13 UTC71.659190° 8 kt1004.4VCTS
01:25 UTC71.660.8180° 9 kt161003.7VCTS -RA
01:53 UTC6862170° 11 kt1003.4+TSRA
01:57 UTC66.262.6170° 13 kt1003.4+TSRA
02:05 UTC66.262.6220° 10 kt1003.4-TSRA
02:13 UTC69.860.8150° 11 kt1002.7-TSRA
02:21 UTC69.860.8170° 10 kt1002.4
02:53 UTC7160180° 11 kt1002.4
03:27 UTC71.660.8170° 16 kt211001.7VCTS
03:40 UTC71.660.8170° 9 kt211002VCTS
03:53 UTC7360190° 10 kt181001.7VCTS

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Tulsa radar (KINX), 75 km away, was scanning. The volume nearest the touchdown began at 02:13 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
23:20 UTCTSTM WND GST 60OiltonCreek, OKBLOWING DEBRIS/ITEMS ACROSS PARKING LOT
23:20 UTCHAIL 0.75JenningsPawnee, OK
23:20 UTCHAIL 1OiltonCreek, OK
23:26 UTCHAIL 1YalePayne, OK
23:30 UTCHAIL 0.75HallettPawnee, OK
23:41 UTCHAIL 12 Wsw WestportPawnee, OKALSO DIME AND NICKEL HAIL OBSERVED
00:24 UTCHAIL 1AvantOsage, OK
00:26 UTCTSTM WND GST 603 Wsw VeraTulsa, OK
00:26 UTCHAIL 13 Wsw VeraTulsa, OK
00:27 UTCHAIL 1.752 Wsw VeraWashington, OK
01:50 UTCHAIL 1.751 N HallettPawnee, OK
02:04 UTCHAIL 15 W ClevelandOsage, OK
02:12 UTCTORNADO2 Se OsageOsage, OK*** 2 INJ *** A SHORT-LIVED, WEAK TORNADO ROLLED ONE MOBILE HOME...DAMAGED ANOTHER MOBILE HOME...DAMAGED THE ROOF OF A HOUSE...DAMAGED THE ROOF OF A STORAGE BUILDING AND CAUSED TREE DAMAGE. THE TORNADO WAS ON THE GROUND
02:46 UTCHAIL 0.885 N SkiatookWashington, OKON HWY 11
03:28 UTCHAIL 0.756 Sw SperryOsage, OK40 TO 50 MPH WINDS
03:41 UTCTSTM WND GST 605 W CollinsvilleTulsa, OK
03:42 UTCTSTM WND GST 60SkiatookTulsa, OK
03:42 UTCHAIL 0.75SkiatookTulsa, OK
03:45 UTCHAIL 0.751 Ne CollinsvilleTulsa, OK
04:18 UTCHAIL 0.75KieferCreek, OK
04:22 UTCTSTM WND GST 603 Se MoundsOkmulgee, OK
04:22 UTCHAIL 0.753 Se MoundsOkmulgee, OK
04:39 UTCHAIL 0.881 Ne Broken ArrowTulsa, OKPEA TO NICKEL HAIL

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2008 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.